Doctor insights on:
Vomiting Nausea Crystal Meth
Common: The best answer is to catch the migraine before it is full blown and abort it. When you have the first sign that you are going to get a migraine, take whatever medication your doctor has prescribed, or if nothing is prescribed and you can tolerate it, try 3 excedrine or 3 Aleve (naproxen) tablets. If you can, lay down in a dark quiet room. The sooner you catch it, the less likely you are to get the vomiting. ...Read more
A psychostimulant, controlled drug schedule ii, with abuse potential. It acts to enhance Dopamine and norepinephrine in the body, including the brain. It can decrease appetite- was used as a diet pill, treat narcolepsy and adhd, pathological fatigue, sea sickness. Derived from ephedra plant ...Read more
Stomach pains, cold chills, vomiting, nausea, diarrhea, constipation. Has occurred the past 2 days after drinking alcohol.
Alcohol Poisoning: Hi i cannot rule out alcohol poisoning from your description. You may need to re-hydrate, take your vitamins and eat some meals with good nutrition. If the diarrhea is persisting you can try the brat diet: bananas, rice or rice water, applesauce or peeled apples and unbuttered toast. You should be feeling better soon. ...Read more
Can adderall (dextroamphetamine and racemic amphetamine) cause stomach problems?? Gas, bloating, diarreah, nausea, loss of appetite? Going on 4 weeks now of this
Anxiety: I understand your discomfort. Loss of appetite, nausea diarrhea, and anxiety and can be side effects of Adderall (dextroamphetamine and racemic amphetamine). Anxiety can cause or increase these symptoms Anxiety can also be due to stress which at age 21 can be- expectation of parents, relationships, breaking up of relationships, school, work and finances. See Psychiatrist for diagnosis, need, benefits, side effects of Adderall (dextroamphetamine and racemic amphetamine) , and Therapy ...Read more
Dizziness, fatigue, diarrhea, headache, arthritis acting up in lower back, nausea? Any ideas? Uti already.
Treat UTI: All of your symptoms may be due to UTI. Please treat it promptly and if the symptoms still persist, that would require additional history, physical examination and may be some tests and can only be done in-person. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
Coffee intolerance: It's not uncommon to develop an intolerance to caffeine. Both the heat and the coffee itself can irritate your stomach. Many people have to switch to decaf or no caffeine at all. As long as you're not having pain you should be okay. If you're used to a large coffee intake, expect a headache from withdrawal, although not necessarily. ...Read more
Can constipation cause toxic poisoning in the bloodstream? Nauseau with no vomiting, weakness, headache - stool still black after two bowel movements
See a doctor: Yes but usually only at very advanced stages. You should see a doctor with the descriptions you are providing. ...Read more
Ate sushi left out overnight. Serious food poisoning? Becoming v nauseous, feel strong pressure/abdominal/headache/mild pain swallowing. No vomiting/d
Just go to ER: Don't take chances and go to emergency room to play it safe. Probably not serious. It can be very sickening. ...Read more
What causes a violent reaction to MRI Glucagon contrast? Lose all color. Shaking. Vomiting. Horrible cramps. Rapid heart rate. Sweating.
Blood sugar: Glucagon is a hormone that raises your blood sugar (among other effects) and sometimes causes nausea and vomiting. It's possible after the blood sugar rises for the body's response to lower blood sugar too far, and symptoms of low blood sugar can develop (hypoglycemia). Treatment for low blood sugar is to eat carbs. See http://www.med.umich.edu/1libr/radiology/Glucagon.pdf ...Read more
Why yellow diarrhea? Narcotic withdrawal. It's bright yellow, very acidic and diarrhea even goes to water consistency. Can trigger pancreatitis too.
See your doctor: This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examination and possibly order labs or other tests. Based on this information, he/she will be able to tell you what's wrong and what to do about it. ...Read moreSee 1 more doctor answer
Can dehydration cause nausea? Nausea and no appetite x2 days. Haven't been drinking any water. Hard to drink when nauseated. On amitriptyline 10mg.
Essentially yes !: Not eating can cause nausea and can also cause dehydration. Dehydration makes nausea worse. Nausea makes it hard to eat or drink. It can be a vicious cycle. Amitriptyline can possibly help with anxiety which would perhaps then reduce nausea, but can you keep it down? Can you keep down your thyroid replacement med ? Need to break this cycle with an anti-nausea drug to be able to eat/drink normal. ...Read more
Can gastritis cause bad stomach pain, severe nausea & vomitting? Unable to keep food down x2 we on Q6hr Zofran (ondansetron) & Ativan. EGD today showed gastritis
Yes, but...: Yes, it can cause bad stomach pain, nausea and vomiting, but I've never seen cases with severe nausea and vomiting. Perhaps there is more going on like pancreatitis? How does your labwork look? I'm glad you have a GI specialist who hopefully and probably took a biopsy with the EGD. Poor you. I hope the zofran and ativan are working. Are you sure there is no bowel obstruction. How long on Simponi (golimumab)? ...Read moreSee 1 more doctor answer
Headache nausea vomiting light headed breast pain cramping bad taste excessive thirst now heartburn. what could it be?
Consultation advised: Sorry:This Q & A box is not designed for diagnosis. For that you would need an online Prime consultation at HealthTap. It's not likely that all your symptoms are related to a single cause. In order to help a Dr would have to ask you many questions about each symptoms, and as you can see that's impossible to do in the Q & A box. http://bit.ly/1OiIRcI ...Read more
Symp: severe headache backache shaking body pain chest pain nausea cough throwup dizziness loss of reality confusion? But look not sick that much. ?
PCP : See your doctor. Viral or bacterial infection is most likely cause of your symptoms. ...Read more
- Talk to a doctor live online for free
- Crystal meth and the digestive tract
- Crystal meth effects on the thyroid
- Chills after crystal meth
- Ask a doctor a question free online
- Smoking weed and crystal meth
- Crystal meth muscle cramps
- Crystal meth and antibiotics
- Crystal meth behavior
- Nausea and vomiting after smoking meth